# SDR IXXA2024022102

- Difficulty date: February 21, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 87,216 hours, 38,126 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113T82245
- Condition: Corroded
- Location: Zone 800
- Part time: 87,216 hours, 38,126 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LMLG STRUT DOOR AFT CORNER ATTACH BRACKET CORRODED
